# SDR SWAA2022042086155

- Difficulty date: March 21, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 60,007 hours, 35,725 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK DORSAL FIN FWD CLOSURE ANGLE RH SIDE AT VERTICAL STABILIZER 2022-148134 / [01] REPLACED CLOSURE ANGLE AND FASTENERS LOCATED RH SIDE AT VERTICAL STABILIZER IAW B737-700 SRM 51-40-02. AND DWG 147A0030. REV. ?B?. SEE INDIVIDUAL SIGN OFFS BELOW;[02] JOB COMPLETE  RII.
